Time series transformations in clocked queueing networks

Ora E. Percus, J. K. Percus

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a network in which message packets arriving on a clock cycle are directed along paths which may have segments in common. When they do, the messages involved are queued and transmitted, one per cycle. The statistics of queue length are investigated by an expansion of the time series in a channel about the regime of independent arrivals. Results for the second stage of such a network are in good agreement with computer simulations.

Original languageEnglish (US)
Pages (from-to)1107-1119
Number of pages13
JournalCommunications on Pure and Applied Mathematics
Volume44
Issue number8-9
DOIs
StatePublished - 1991

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Time series transformations in clocked queueing networks'. Together they form a unique fingerprint.

Cite this